Jump to content
CrazyBoards.org

marvinoman

Member
  • Content count

    11
  • Joined

  • Last visited

About marvinoman

  • Rank
    Member

Profile Information

  • Gender
    male
  1. Was just wondering if anyone had experience with this or if its just a scam.
  2. So I got anhedonia from risperdal which i was put on after a drug induced psychosis and am currently on wellbutrin(which is not working. I've been on it for about a month). I keep reading everywhere that ssri's have given people anhedonia/made it worse. My psychiatrist may prescribe this for me next week and take me off of wellbutrin and I'm scared. Should I just opt not to take it?
  3. I would be very interested in reading some (if any) stories from people who successfully "defeated" anhedonia or complete absence ofemotions. How did you go about it? Did you take something? Found a magic potion? Etc...
  4. I would be very interested in reading some (if any) stories from people who successfully "defeated" anhedonia or complete absence ofemotions. How did you go about it? Did you take something? Found a magic potion? Etc...
  5. Im on 150mg of wellbutrin once a day. i've been taking it for four days so far but it hasn't had an effect other than making it hard for me to sleep. When should Wellbutrin start making me feel better?
  6. I was on risperdal but I got tapered off of that and am now taking 5mg abilify, along with the wellbutrin
  7. So I've had 2 psychotic episodes(one in september and one in november) which left me with what my psychiatrist told me is depression even though the only symptom I've felt is anhedonia. I've just been prescribed Wellbutrin 4 days ago and am wondering if any of you had success stories with wellbutrin for anhedonia.
  8. @mellifluous My psychiatrist told me it wasn't caused by the risperdal but was caused by depression. Though i was never really depressed or suicidal or anything like that. I just have the anhedonia. It may be the post-psychosis depression you were talking about but i never had negative thoughts. My psychiatrist just assigned me wellbutrin do you think that will help?
  9. I had a psychotic episode in september and have been on risperidone since. Since my prolactin levels were getting too high, I'm now switching to abilify. I'm afraid that the risperidone has made me anhedonic. My psychiatrist is tapering the risperidone down and increasing my abilify. Is there anyone out there who has recovered from this anhedonia after they came off the risperidone and if so how long did it take?
×